# SDR UALA2012092105361

- Difficulty date: September 20, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 74,951 hours, 8,829 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Computer
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO WILL NOT TRANSMIT.  MSG 23039 & 23034 NOTED.  LEFT HF TRANSCEIVER REPLACED & BITE PASS.  BUT LEFT HF RECEIVE OK TRANSMIT FAIL ON ALL 3 ACP.  AMU TRIED NO JOY.  FIM 23-11 TASK836 FOLLOW ITEM B2 CCT CHECK OK.  LEFT CMC SWAP WITH RIGHT CMC TRIED.  LEFT HF WORK OK.  CMC RETURNED TO ORIGINAL POSITION.  FOLLOWED FIM 23-11-TASK 8 36, REPLACED LEFT CMC REF MM, ACCOMP LEFT HF CMC GROUND TEST. TEST PASSED.
